Alert archive / Texas / Tornado Warnings in 2018

Tornado Warning 19, NWS Norman, OK

May 3, 2018Wilbarger County, Texas; Tillman County, Oklahoma

NWS Norman, OK issued this tornado warning at May 3, 2018, 5:29 AM CDT for Wilbarger County, Texas; Tillman County, Oklahoma. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2018, 5:29 AM CDT (10:29 UTC)
Expired
May 3, 2018, 5:45 AM CDT
In force
16 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Tillman County, OK, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 18 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 5:18 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2018-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 826 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2018-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
826 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

201 
WFUS54 KOUN 031029
TOROUN
OKC141-TXC487-031045-
/O.NEW.KOUN.TO.W.0019.180503T1029Z-180503T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
529 AM CDT THU MAY 3 2018

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southwestern Tillman County in southwestern Oklahoma...
  East central Wilbarger County in northern Texas...

* Until 545 AM CDT
    
* At 529 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Davidson, moving northeast at 40 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Davidson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3415 9908 3423 9911 3437 9900 3417 9885
      3417 9889 3418 9891 3421 9895 3416 9895
TIME...MOT...LOC 1029Z 244DEG 36KT 3422 9905 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

MBS
1 follow-up statement
673 
WWUS54 KOUN 031043
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
543 AM CDT THU MAY 3 2018

OKC141-TXC487-031053-
/O.EXP.KOUN.TO.W.0019.000000T0000Z-180503T1045Z/
Tillman OK-Wilbarger TX-
543 AM CDT THU MAY 3 2018

...THE TORNADO WARNING FOR SOUTHWESTERN TILLMAN AND EAST CENTRAL
WILBARGER COUNTIES WILL EXPIRE AT 545 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with this thunderstorm.

LAT...LON 3415 9908 3423 9911 3437 9900 3417 9885
      3417 9889 3418 9891 3421 9895 3416 9895
TIME...MOT...LOC 1043Z 244DEG 36KT 3408 9885 

$$

MBS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 3, 3:06 AM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, May 3, 3:06 AM CDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Norman OK
306 AM CDT Thu May 3 2018

.DISCUSSION...
Area of showers and storms will continue to move across portions of
the fa through the morning hours with the highest chances across the
southeast half or so of the fa. Some of the storms could be
strong/severe but widespread severe weather is not expected.

Upper trough/closed low over the 4 corners early this morning will
continue to move east today and Friday. Meanwhile, the dryline will
move east across the western third to half of the fa today. A cold
front will then move across the region tonight into Friday. With
moist airmass still in place across parts of the area, lift
associated with the upper system affecting the area, and the dryline
and cold front, additional showers/storms will be possible today and
tonight with rain chances gradually ending from NW to SE across a
good portion of the area with some lingering chances in far S/SE
portions of the fa Friday. Some of the storms this afternoon/evening
could be severe. However, the morning convection could have an
impact on this. Large hail and damaging wind gusts would be the main
concerns.

A dry weekend is expected with models showing an upper ridge
developing over the Rockies with NW flow over the Plains. Models
then show a shortwave affecting the area towards the middle of next
week which could bring a chance for showers and thunderstorms to
parts of the fa.

.Fire Weather...
Elevated to Near Critical conditions could be possible this
afternoon behind a dryline across portions of western OK and
western north TX. The greenup of vegetation could limit spread.
Will issue a fire danger statement (RFD).

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  84  55  74  54 /  60  10  10  10
Hobart OK         86  54  77  52 /  20   0   0   0
Wichita Falls TX  88  59  76  55 /  50  20  10   0
Gage OK           81  50  76  50 /  10   0   0   0
Ponca City OK     85  53  75  51 /  50  10   0   0
Durant OK         81  67  72  56 /  70  40  40  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

09/25
Hazardous weather outlook, May 3, 5:16 AM CDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
516 AM CDT Thu May 3 2018

OKZ004>048-050>052-TXZ083>090-040915-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
516 AM CDT Thu May 3 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a slight risk for severe thunderstorms today in part of
Oklahoma and adjacent parts of northern Texas.

Location...
The slight risk is east of a line from Ponca City to El Reno to
Wichita Falls. A marginal risk for severe thunderstorms is east
of a line from Cherokee to Clinton to Altus.

Timing...
Much of the day has the potential for severe thunderstorms. The
potential will end by midday in areas west of Altus, Vernon, and
Seymour.

Impacts... Damaging wind and large hail are the expected hazards.
Brief tornadoes are possible.

Discussion...
Another weak upper wave will move from western Texas into central
Oklahoma by midday. Several clusters of thunderstorms will move
northeast in advance of this wave in a moderately unstable
airmass. A dry line will move eastward across western Oklahoma
this morning and arrive to central sections by early afternoon.
Thunderstorms are expected to develop along and east of the
dry line aided by surface heating through the afternoon.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across the
eastern two-thirds of Oklahoma and adjacent parts of northern
Texas should prepare for severe weather operations through the
day.

.Fire Weather...
Near-critical fire weather conditions will develop over western
Oklahoma and adjacent parts of northern Texas this afternoon to
the west of a dry line.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Thunderstorms are possible Friday in southeastern Oklahoma and
also next Tuesday and Wednesday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 3, 2:44 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
244 AM CDT THU MAY 3 2018

OKZ027>030-040-030815-
Grady OK-Pottawatomie OK-Garvin OK-Cleveland OK-McClain OK-
244 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady...southwestern
Pottawatomie...northwestern Garvin...southeastern Cleveland and
southwestern McClain Counties Until 315 AM CDT...

AT 243 AM CDT, a strong thunderstorm was located 5 miles southeast of
Criner, moving northeast at 55 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3468 9765 3468 9768 3474 9776 3494 9773
      3522 9733 3517 9711 3499 9704
TIME...MOT...LOC 0743Z 230DEG 49KT 3490 9751

MAD
Special weather statement, May 3, 3:17 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
317 AM CDT THU MAY 3 2018

OKZ026>031-039-040-046-030845-
Grady OK-Pottawatomie OK-Stephens OK-Carter OK-Garvin OK-
Cleveland OK-McClain OK-Seminole OK-Lincoln OK-
317 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady...
Pottawatomie...northeastern Stephens...northwestern Carter...western
Garvin...eastern Cleveland...McClain...northern Seminole and
southeastern Lincoln Counties Until 345 AM CDT...

AT 317 AM CDT, strong thunderstorms were along a line extending from
near Johnson to near Bray, moving east at 15 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Eastern Norman, Shawnee, Seminole, Tecumseh, Pauls Valley, Purcell,
Noble, Slaughterville, McLoud, Lindsay, Stroud, Prague, Lexington,
Pink, Goldsby, Maysville, Bray, Meeker, Maud and Davenport.

This includes the following highways...
 Interstate 35 between mile markers 71 and 102.
 Interstate 40 between mile markers 174 and 213.
 Interstate 44 between mile markers 177 and 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3538 9645 3443 9757 3472 9794 3538 9716
      3538 9714 3540 9714 3583 9662 3540 9662
      3540 9660 3541 9658 3539 9654 3544 9657
      3545 9655 3543 9649 3546 9648 3545 9644
      3540 9644
TIME...MOT...LOC 0814Z 253DEG 12KT 3543 9685 3462 9780

MBS
Special weather statement, May 3, 3:44 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
344 AM CDT THU MAY 3 2018

TXZ090-030915-
Clay TX-
344 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Clay County Until
415 AM CDT...

AT 344 AM CDT, a strong thunderstorm was located 5 miles northwest
of Newport, moving northeast at 60 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Frequent cloud to ground lightning...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3378 9798 3347 9798 3347 9827
TIME...MOT...LOC 0843Z 211DEG 52KT 3352 9810

MBS
Special weather statement, May 3, 3:45 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
345 AM CDT THU MAY 3 2018

OKZ033-036-TXZ083-084-087-030930-
Harmon OK-Jackson OK-Foard TX-Knox TX-Hardeman TX-
345 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR southern Harmon...southwestern
Jackson...western Foard...northwestern Knox and Hardeman Counties
Until 430 AM CDT...

AT 345 AM CDT, strong thunderstorms were along a line extending from
10 miles north of Kirkland to 5 miles southwest of Girard, moving
east at 40 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Quanah, Hollis, Eldorado, Gould, Goodlett, Duke, Copper Breaks State
Park, McQueen and Lazare.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3423 10005 3424 10001 3423 10000 3473 10000
      3472 9949 3343 9999 3383 10000 3384 10005
TIME...MOT...LOC 0843Z 275DEG 35KT 3454 10011 3329 10072

MBS
Special weather statement, May 3, 4:19 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
419 AM CDT THU MAY 3 2018

OKZ030>032-030945-
Pottawatomie OK-Hughes OK-Seminole OK-
419 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Pottawatomie...
northwestern Hughes and Seminole Counties Until 445 AM CDT...

AT 419 AM CDT, strong thunderstorms were along a line extending from
near Castle to near Seminole, moving east at 40 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Seminole, Holdenville, Wewoka, Wetumka, Maud, Bowlegs, Cromwell,
Yeager, Little and Lima.

This includes Interstate 40 between mile markers 199 and 213.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3514 9627 3497 9678 3530 9677 3543 9666
      3544 9663 3540 9662 3540 9660 3541 9658
      3539 9654 3544 9657 3546 9654 3543 9651
      3543 9649 3546 9648 3546 9646 3545 9644
      3529 9644 3529 9616
TIME...MOT...LOC 0917Z 248DEG 35KT 3551 9639 3522 9664

MBS
Special weather statement, May 3, 4:23 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
423 AM CDT THU MAY 3 2018

TXZ083-084-087-031000-
Foard TX-Knox TX-Hardeman TX-
423 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR Foard...northwestern Knox and
southern Hardeman Counties Until 500 AM CDT...

AT 421 AM CDT, strong thunderstorms were along a line extending from
11 miles south of Goodlett to 10 miles southeast of Guthrie, moving
east at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Quanah, Crowell, Benjamin, Margaret, Medicine Mound, Truscott,
Gilliland and Copper Breaks State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3423 10005 3424 10001 3423 10000 3431 9999
      3436 9951 3352 9971 3348 9999 3383 10000
      3384 10005
TIME...MOT...LOC 0921Z 250DEG 32KT 3417 9990 3354 10018

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:03 PM CDTAreal Flood AdvisoryOUNArcher, Baylor, Wichita, Wilbarger3 hr
May 2, 7:05 PM CDTSevere Thunderstorm WarningOUNArcher, Clay, Wichita40 min
May 2, 7:44 PM CDTSevere Thunderstorm WarningOUNArcher, Clay, Wichita46 min
May 2, 7:50 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor55 min
May 2, 8:23 PM CDTSevere Thunderstorm WarningOUNClay67 min
May 2, 9:24 PM CDTAreal Flood AdvisoryOUNArcher3 hr
May 2, 9:56 PM CDTSevere Thunderstorm WarningOUNClay49 min
May 2, 11:00 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Knox, Wilbarger45 min
May 2, 11:39 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Wichita, Wilbarger51 min
May 3, 12:11 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor27 min
May 3, 12:17 AM CDTSevere Thunderstorm WarningOUNWichita, Wilbarger43 min
May 3, 1:13 AM CDTSpecial Weather StatementOUNFoard, Knox32 min
May 3, 1:33 AM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Hardeman, Knox, Wilbarger42 min
May 3, 3:44 AM CDTSpecial Weather StatementOUNClay31 min
May 3, 3:45 AM CDTSpecial Weather StatementOUNFoard, Hardeman45 min
May 3, 4:23 AM CDTSpecial Weather StatementOUNFoard, Hardeman, Knox37 min
May 3, 4:37 AM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Hardeman, Knox, Wilbarger38 min
May 3, 4:54 AM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Hardeman, Knox, Wilbarger36 min
May 3, 5:00 AM CDTTornado WarningOUNWilbarger15 min
May 3, 5:12 AM CDTTornado WarningOUNWilbarger18 min
May 3, 5:14 AM CDTTornado WarningOUNWilbarger31 min
May 3, 5:19 AM CDTTornado WarningOUNWichita, Wilbarger26 min
May 3, 5:45 AM CDTSpecial Weather StatementOUNWichita45 min
May 3, 5:55 AM CDTSpecial Weather StatementOUNClay, Wichita35 min
May 3, 6:41 AM CDTSpecial Weather StatementOUNArcher, Clay34 min
May 3, 7:44 AM CDTAreal Flood AdvisoryOUNArcher, Clay, Wichita2 hr
May 2, 7:11 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady49 min
May 2, 7:14 PM CDTTornado WarningOUNCotton31 min
May 2, 7:15 PM CDTTornado WarningOUNComanche, Cotton, Tillman30 min
May 2, 7:30 PM CDTSpecial Weather StatementOUNCanadian30 min
May 2, 7:30 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens60 min
May 2, 7:43 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Cleveland, Grady, Oklahoma3 hr
May 2, 7:44 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady46 min
May 2, 8:00 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady30 min
May 2, 8:02 PM CDTTornado WarningOUNCleveland, Grady, McClain43 min
May 2, 8:04 PM CDTFlash Flood WarningOUNCanadian, Grady3 hr
May 2, 8:06 PM CDTTornado WarningOUNGrady24 min
May 2, 8:17 PM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Garvin, Grady, McClain, Murray and 2 more58 min
May 2, 8:22 PM CDTAreal Flood AdvisoryOUNCleveland, Grady, McClain, Oklahoma3 hr
May 2, 8:44 PM CDTTornado WarningOUNCleveland18 min
May 2, 8:49 PM CDTTornado WarningOUNCleveland, McClain12 min
May 2, 8:53 PM CDTFlash Flood WarningOUNCleveland, Grady, McClain, Oklahoma112 min
May 2, 8:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole48 min
May 2, 8:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole63 min
May 2, 9:09 PM CDTSpecial Weather StatementOUNJefferson21 min
May 2, 9:09 PM CDTTornado WarningOUNPottawatomie15 min
May 2, 9:16 PM CDTTornado WarningOUNPottawatomie16 min
May 2, 9:32 PM CDTSevere Thunderstorm WarningOUNLincoln, Noble, Payne43 min
May 2, 9:43 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole32 min
May 2, 9:48 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Johnston, Love, Marshall, Murray and 1 more42 min
May 2, 9:50 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole55 min
May 2, 10:26 PM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Johnston, Love, Marshall and 2 more49 min
May 2, 11:11 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc, Seminole64 min
May 2, 11:19 PM CDTSpecial Weather StatementOUNCarter, Love26 min
May 2, 11:54 PM CDTSpecial Weather StatementOUNJohnston36 min
May 3, 12:26 AM CDTSpecial Weather StatementOUNCoal49 min
May 3, 12:59 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Garvin, Grady, McClain and 1 more46 min
May 3, 1:11 AM CDTSpecial Weather StatementOUNCotton34 min
May 3, 1:43 AM CDTSpecial Weather StatementOUNCleveland, McClain, Oklahoma, Pottawatomie47 min
May 3, 1:47 AM CDTSpecial Weather StatementOUNStephens28 min
May 3, 1:53 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Lincoln, Logan, McClain and 2 more26 min
May 3, 1:56 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Garvin, Grady, McClain, Stephens49 min
May 3, 2:44 AM CDTSpecial Weather StatementOUNCleveland, McClain31 min
May 3, 3:17 AM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain, Pottawatomie28 min
May 3, 3:39 AM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, Lincoln, McClain, Pottawatomie and 1 more3 hr
May 3, 4:19 AM CDTSpecial Weather StatementOUNSeminole26 min
May 3, 5:27 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston33 min
May 3, 6:02 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman28 min
May 3, 6:06 AM CDTSpecial Weather StatementOUNLincoln24 min
May 3, 6:20 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens25 min
May 3, 6:31 AM CDTRiver Flood WarningOUNPottawatomie, Seminole14 hr
May 3, 6:42 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Jefferson, Stephens33 min
May 3, 7:01 AM CDTSpecial Weather StatementOUNCleveland, Grady, McClain, Oklahoma29 min
May 3, 7:08 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, McClain, Murray, Stephens37 min
May 3, 7:32 AM CDTSevere Thunderstorm WarningOUNOklahoma28 min
May 3, 7:33 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, McClain, Murray, Pottawatomie27 min
May 3, 7:49 AM CDTAreal Flood AdvisoryOUNJefferson, Stephens116 min
May 3, 7:57 AM CDTSpecial Weather StatementOUNLincoln33 min
May 3, 8:02 AM CDTSpecial Weather StatementOUNMurray, Pontotoc, Pottawatomie28 min
May 3, 8:20 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole40 min

Nearby

Tornado Warnings in Texas, 2018Tornado Warnings in Oklahoma, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.